# SDR ASAA0944260

- Difficulty date: January 4, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Frame
- Part number: 654655518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE STA 867 FRAME SHEAR TIE CORRODED BETWEEN STR 27L 27R.  REPAIRED FRAME IAW 737 400 SRM 53 00 07 FIG 201.
